Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 3, Issue 3-4, Pages 265-292
http://dx.doi.org/10.1155/S1085337598000566

Existence and uniform boundedness of optimal solutions of variational problems

Department of Mathematics, Technion-Israel Institute of Technology, Haifa 32000, Israel

Received 9 December 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [13 citations]

The following is the list of published articles that have cited the current article.

  • Alexander J. Zaslavski, “The turnpike property for extremals of nonautonomous variational problems with vector-valued functions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 42, no. 8, pp. 1465–1498, 2000. View at Publisher · View at Google Scholar
  • Alexander J Zaslavski, “The structure of approximate solutions of variational problems without convexity,” Journal of Mathematical Analysis and Applications, vol. 296, no. 2, pp. 578–593, 2004. View at Publisher · View at Google Scholar
  • Alexander J. Zaslavski, “The turnpike property for approximate solutions of variational problems without convexity,” Nonlinear Analysis: Theory, Methods & Applications, vol. 58, no. 5-6, pp. 547–569, 2004. View at Publisher · View at Google Scholar
  • Alexander J. Zaslavski *, “A turnpike result for autonomous variational problems,” Optimization, vol. 53, no. 4, pp. 377–391, 2004. View at Publisher · View at Google Scholar
  • Alexander J. Zaslavski, “A nonintersection property for extremals of variational problems with vector-valued functions,” Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol. 23, no. 6, pp. 929–948, 2006. View at Publisher · View at Google Scholar
  • Alexander J. Zaslavski, “Structure of extremals of autonomous convex variational problems,” Nonlinear Analysis: Real World Applications, vol. 8, no. 4, pp. 1186–1207, 2007. View at Publisher · View at Google Scholar
  • Alexander J. Zaslavski, “The turnpike result for approximate solutions of nonautonomous variational problems,” Journal of the Australian Mathematical Society, vol. 80, no. 01, pp. 105, 2009. View at Publisher · View at Google Scholar
  • Alexander J. Zaslavski, “Sufficient Conditions For Turnpike Properties Of Extremals Of Autonomous Variational Problems With Vector-Valued Functions,” Journal Of Nonlinear And Convex Analysis, vol. 10, no. 2, pp. 345–357, 2009. View at Publisher · View at Google Scholar
  • Alexander J. Zaslavski, “Agreeable solutions of variational problems,” Portugaliae Mathematica, vol. 68, no. 3, pp. 239–257, 2011. View at Publisher · View at Google Scholar
  • Alexander J. Zaslavski, “Structure of extremals of variational problems in the regions close to the endpoints,” Calculus of Variations and Partial Differential Equations, 2014. View at Publisher · View at Google Scholar
  • Itai Shafrir, Ilya Yudovich, Itai Shafrir, and Ilya Yudovich, “An Infinite-Horizon Variational Problem on an Infinite Strip,” Variational And Optimal Control Problems On Unbounded Domain, vol. 619, pp. 157–188, 2014. View at Publisher · View at Google Scholar
  • S. M. Aseev, “On the boundedness of optimal controls in infinite-horizon problems,” Proceedings of the Steklov Institute of Mathematics, vol. 291, no. 1, pp. 38–48, 2016. View at Publisher · View at Google Scholar
  • S. M. Aseev, “Existence of an optimal control in infinite-horizon problems with unbounded set of control constraints,” Proceedings of the Steklov Institute of Mathematics, vol. 297, no. S1, pp. 1–10, 2017. View at Publisher · View at Google Scholar